# SDR AALA201612109010

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 62,677 hours, 23,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. INOPERABLE SEAT MOUNTED EMERGENCY LIGHT ROW 13 LEFT. MAINTENANCE FOUND LIGHT ASSEMBLY DAMAGED AND WIRE BROKEN ON HARNESS. REPLACED LIGHT ASSY AND HARNESS OPERATIONAL CHECKED GOOD PER AMM 33-51-18 AND AMM SR33-007. (SEE AALA201612109011 FOR ADDITIONAL PART)
